# SDR AALA970105

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CABIN FLOORBEAM LOWER FORWARD CHORD, STATION 1130, LBL 35.  REMOVED CORROSION, DYE CHECK.  NO CRACKS FOUND.  INSTALLED REPAIR DOUBLERS PER A/A ESO 11697, DATED 01-06-97.  (M)
